# SDR ASOA201201742

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BETWEEN FS 399 - 409+125 CORRODED.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.   REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
